| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
09/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with desired better uncorrected vision and myopic astigmatic correction with flipped astigmatism.The lens was exchanged for another lens model 02 months 23 days following the initial procedure.Clinical reason for explant was mentioned as myopic astigmatic correction with flipped astigmatism.Additional information has been requested.
Event or Problem Description
Additional information was received stating that myopic and flipped cylinder event verbatim updated.
Additional Manufacturer Narrative
Additional information has been provided in a.2., a3.A., b.3., b.5., b.6., b7., d.10, e.4., and h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Qualified associated products were indicated.The product investigation could not identify a root cause.The product was not returned.Each lens is subjected to a 100 percent assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The clinical reason for the explant is myopic astigmatic correction with flipped astigmatism.Information regarding the replacement lens was not provided.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).